# SDR DXTA200702231

- Difficulty date: May 31, 2007
- Submitted: June 6, 2007
- Operation: Air carrier
- Aircraft: N975QS
- Make and model: Cessna 750
- Aircraft serial: 7500175
- Aircraft time: 5,657 hours, 3,364 cycles
- Engine: Allsn AE3007C
- System (JASC): 3240 · Landing Gear Brake System
- Part: Metering Valve
- Part number: 99144683
- Part serial: 200
- Condition: Worn
- Location: Brakes
- Part time: 5,657 hours, 3,364 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT BRAKE PEDALS DO NOT DEPRESS EVENLY PREVENTING SMOOTH APPLICATION OF BRAKES.  REPLACED WORN POWER BRAKE METERING VALVE WITH UNIT OVERHAULED,  W/O NR C51242, ON MARCH 17, 2007.  IAW CHAP. 32-42-00 OF MM.  OPERATIONAL CHECKS, LEAK CHECK SATISFACTORY.
